Publication
Title
Fitting multiplicative models by robust alternating regressions
Author
Language
English
Source (journal)
Statistics and computing. - London
Publication
London : 2003
ISSN
0960-3174
Volume/pages
13:1(2003), p. 23-36
ISI
000180398600003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 23.11.2017
To cite this reference